# SDR 2008UALA01211

- Difficulty date: March 4, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 58,111 hours, 19,409 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE LT DOES NOT ILLUMINATE W/ DOOR CLOSED. FOUND DIRT AND DEBRIS CAUSING JAMMING, PROX SWITCH ALSO DIRTY.  CLEANED AREA AND PROX SWITCHES, SYSTEM OPS NORMAL.
